Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/107091
Citations
Scopus Web of Science® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorZhang, Y.-
dc.contributor.authorShi, P.-
dc.contributor.authorLim, C.-
dc.contributor.authorZhu, H.-
dc.contributor.authorHu, J.-
dc.contributor.authorZeng, Y.-
dc.date.issued2017-
dc.identifier.citationJournal of the Franklin Institute, 2017; 354(13):5519-5536-
dc.identifier.issn0016-0032-
dc.identifier.issn1879-2693-
dc.identifier.urihttp://hdl.handle.net/2440/107091-
dc.descriptionAvailable online 10 June 2017-
dc.description.abstractAbstract not available-
dc.description.statementofresponsibilityYuping Zhang, Peng Shi, Cheng-Chew Lim, Hong Zhu, Jiangping Hu, Yong Zeng-
dc.language.isoen-
dc.publisherElsevier-
dc.rights© 2017 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.-
dc.titleChaotification of a class of linear switching systems based on a Shilnikov criterion-
dc.typeJournal article-
dc.identifier.doi10.1016/j.jfranklin.2017.06.003-
dc.relation.granthttp://purl.org/au-research/grants/arc/DP170102644-
pubs.publication-statusPublished-
dc.identifier.orcidShi, P. [0000-0001-8218-586X]-
dc.identifier.orcidLim, C. [0000-0002-2463-9760]-
Appears in Collections:Aurora harvest 3
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.